Jump to content
Sign in to follow this  
BobM

Tingling in Face?

Recommended Posts

 5 weeks on 10mg Prozac, now having tingling in my face and eye feels irritated. Been this way for 3 days. Has anyone else had this?

Would have thought it would have happened earlier?

Thank You!

Share this post


Link to post
Share on other sites

hmmm odd, although Iv'e taken prozac for years and recently have had my dosage increased along with the addition of another anti depressent and now I feel tingling on the side of my head. Not sure if our symptoms are related but I would ask your psychiatrist about it or someone who works at the pharmacy. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...